# SDR CA980908015

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Actuator
- Part number: AL00601
- Condition: Cracked
- Location: Lt Engine
- Component: 8714030003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE LEFT ENGINE BYPASS DOOR WOULD NOT OPEN.  INTAKE BYPASS DOOR ACTUATOR FOUND FAILED.  SHAFT HAD SHEARED OFF.  LOOKS LIKE FATIGUE CRACK COMING FROM INTERNAL THREADS OF SHAFT THAT HOLDS ROD.
